# SDR 0102696717

- Difficulty date: August 1, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 85,836 hours, 21,881 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: W80710
- Condition: Broken
- Location: Window L1
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, SMOKE EMMITTED FROM THE ELECTRICAL CONNECTION ON THE LOWER LEFT SIDE OF FLIGHT DECK WINDOW L1. TURNED OFF WINDOW HEAT AND PULLED CIRCUIT BREAKER AND THE SMOKE DISSIPATED. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.    REPLACED WINDOW HEAT TERMINAL D419. OPERATIONAL CHECK GOOD.
